The module structure of integral designs

J. E. Graver, W. B. Jurkat

Research output: Contribution to journalArticlepeer-review

78 Scopus citations


The existence problem for t-designs with prescribed parameters is solved by allowing positive and negative integral multiplicities for the blocks.

Original languageEnglish (US)
Pages (from-to)75-90
Number of pages16
JournalJournal of Combinatorial Theory, Series A
Issue number1
StatePublished - Jul 1973

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'The module structure of integral designs'. Together they form a unique fingerprint.

Cite this